# SDR IPXA2017053017725

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 12,890 hours, 4,527 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Control Panel
- Part number: G699255
- Part serial: 5125
- Condition: Smoke
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, NOTICED ELECTRICAL FIRE ODOR BRIEFLY.  ODOR OF SMOKE FROM TRANSPONDER.   SMOKE STOPPED AND ODOR DISRUPTED.  NO ISSUES WITH EQUIPMENT OR PLANE, ALL FUNCTIONED NORMAL.  R & R ATC/TCAS CONTROL PANEL IAW AMM 34-53-02-004-001. OPS TESTED OK.
